| Catalog Number |
365985 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd microtainer® pst¿ tubes with lh (lithium heparin), the cap popped off of one tube during pneumatic transport.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode poor stopper function.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.